| Catalog Number |
SCF-520 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "flipping" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "flipping.".
Event or Problem Description
Healthcare professional reported right side "flipping".The device was explanted.
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: ¿ malposition: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases, deformation were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description